Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2023

Some Results on Tangent Bundles with Berger Type Deformed Sasaki Metric over Kählerian Manifolds

Aydın Gezer, Abderrahim Zagane, Nour Elhouda Djaa

Journal of Mathematical Physics, Analysis, Geometry Cilt 19 · Sayı 3 · ss. 642–665 · 01.01.2023
DOI ile aç

Özet

Let M be a Kählerian manifold equipped with an almost complex struc-ture J and a Riemannian metric g, and let T M be its tangent bundle with the Berger type deformed Sasaki metric. In this paper, firstly, we find all forms of Riemannian curvature tensors of T M. Secondly, we search the con-ditions under which a vector field is harmonic with respect to the Berger type deformed Sasaki metric and give some examples of harmonic vector fields. Finally, we study the harmonicity of maps between the Riemannian manifold and the tangent bundle of another Riemannian manifold and vice versa.

Anahtar kelimeler

Tangent bundle Riemannian curvature tensor Berger type deformed Sasaki metric Kählerian manifold Harmonicity

Atıf için künye

Gezer, A., Zagane, A., & Djaa, N. E. (2023). Some Results on Tangent Bundles with Berger Type Deformed Sasaki Metric over Kählerian Manifolds. Journal of Mathematical Physics, Analysis, Geometry, 19(3), 642–665. https://doi.org/10.15407/mag19.03.642

BibTeX
@article{gezer2023-73761,
  author = {Gezer, Aydın and Zagane, Abderrahim and Djaa, Nour Elhouda},
  title = {Some Results on Tangent Bundles with Berger Type Deformed Sasaki Metric over Kählerian Manifolds},
  journal = {Journal of Mathematical Physics, Analysis, Geometry},
  year = {2023},
  volume = {19},
  number = {3},
  pages = {642--665},
  issn = {1812-9471},
  doi = {10.15407/mag19.03.642},
  url = {https://akademik.atauni.edu.tr/yayinlar/73761-some-results-on-tangent-bundles-with-berger-type-deformed-sasaki-metric-over}
}